# SDR AALA006146

- Difficulty date: November 1, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 2561 · Life Jacket
- Part: Slide
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RIGHT FORWARD SLIDE PACK NOT SECURED.  SECURED RIGHT FORWARD DOOR SLIDE ASSEMBLY.  (M)
